MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. SINGLE NEEDLE BLOOD TUBING SET; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE

ERIKA DE REYNOSA, S.A. DE C.V. SINGLE NEEDLE BLOOD TUBING SET; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Model Number SINGLE NEEDLE BLOOD TUBING SET
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Event or Problem Description
A home hemodialysis patient reported to a fresenius canadian technician that a bloodline leaked from the y-connector at the top of the arterial chamber.The date of the event was not provided in the initial reporting.It was reported that the leak was found at the beginning of treatment; however, an estimated blood loss (ebl) volume was not provided.The sample was reported to be available for a manufacturer evaluation.No further details were given.Multiple attempts were made to obtain additional information, however, to date a response has not been received.
 
Additional Manufacturer Narrative
Plant investigation: as the device was not returned to the manufacturer, a physical evaluation could not be performed.However, a photograph of the blood tubing set connected to the machine was provided by the customer.Evidence of a blood leak was apparent in the provided photograph.The photograph shows blood leaking at the arterial monitor line, where the y-connector is adjoined to the luer lock.A batch records review was conducted by the manufacturer for the reported lot.There were no non-conformance's or abnormalities identified during the manufacturing process which could be associated with the reported event.The entire lot has been sold and distributed.In addition, a device history review was performed and confirmed that the results of the in-progress and final quality control (qc) testing met all requirements.The lot met all specifications for release.The reported event was confirmed based on the provided photograph; however, a cause for the issue could not be established.
 
Event or Problem Description
A home hemodialysis patient reported to a fresenius canadian technician that a bloodline leaked from the y-connector at the top of the arterial chamber.The date of the event was not provided in the initial reporting.It was reported that the leak was found at the beginning of treatment; however, an estimated blood loss (ebl) volume was not provided.The sample was reported to be available for a manufacturer evaluation.No further details were given.Multiple attempts were made to obtain additional information, however, to date a response has not been received.Additional follow-up revealed that the sample was discarded, and therefore, no longer available to be returned for evaluation.

Brand Name
SINGLE NEEDLE BLOOD TUBING SET
Common Device Name
SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
MDR Report Key10578170
Report Number8030665-2020-01394
Device Sequence Number3208531
Product Code FJK
UDI-Device Identifier00840861100286
UDI-Public00840861100286
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K000451
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2021
Device Model NumberSINGLE NEEDLE BLOOD TUBING SET
Device Catalogue Number03-2696-7
Device Lot Number18PR01813
Was Device Available for Evaluation? No
Device AgeMO
Initial Date Received by Manufacturer 09/05/2020
Supplement Date Received by Manufacturer09/24/2020
Initial Report FDA Received Date09/23/2020
Supplement Report FDA Received Date10/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1